Table of Contents Author Guidelines Submit a Manuscript
Journal of Computer Networks and Communications
Volume 2012, Article ID 675605, 12 pages
http://dx.doi.org/10.1155/2012/675605
Research Article

Route Anomaly Detection Using a Linear Route Representation

1Department of Computer Science, The University of North Dakota, Grand Forks, ND 58202, USA
2Department of Electrical Engineering, The University of North Dakota, Grand Forks, ND 58202, USA
3Industrial Technology Educational Department, National Kaohsiung Normal University, Kaohsiung City 80201, Taiwan
4Department of Electrical Engineering, Idaho State University, Pocatello, ID 83209, USA

Received 18 March 2012; Accepted 2 June 2012

Academic Editor: MoonBae Song

Copyright © 2012 Wen-Chen Hu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wen-Chen Hu, Naima Kaabouch, Hung-Jen Yang, and S. Hossein Mousavinezhad, “Route Anomaly Detection Using a Linear Route Representation,” Journal of Computer Networks and Communications, vol. 2012, Article ID 675605, 12 pages, 2012. https://doi.org/10.1155/2012/675605.